


default search action
"Resolving the Cohenian paradox in judicial probability theory."
Wenjing Du, Zihan Niu, Minghui Xiong (2022)
- Wenjing Du, Zihan Niu, Minghui Xiong:
Resolving the Cohenian paradox in judicial probability theory. J. Log. Comput. 32(7): 1469-1485 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.